# SDR USAA010382

- Difficulty date: April 5, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 33,516 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .250 INCH, STATION 887 BETWEEN STRINGER 8R-9R.  INSTALLED DOUBLER AND SHIM PER TR 53-10-14.  (M)
